Which of the following drug classes is the most likely cause of these severe and potentially fatal withdrawal symptoms?A middle-aged patient was diagnosed with major depression after a suicide attempt several months ago and has failed to respond appreciably to treatment with SSRIs.

Nesiritide (Natrecor) has been ordered. The woman does not understand and asks the nurse to explain. The emergency department physician orders intravenous nitroglycerin 5 mcg/min, titrate dose by 5 mcg/min every 3 to 5 minutes per infusion pump as needed. Which of the following nursing actions will the nurse take to decrease the risk of hypotension and promote circulation to the fetus?A 71-year-old man has just been prescribed finasteride (Proscar). The nurse anticipates that which of the following drugs may be ordered?A patient with a diagnosis of chronic myeloid leukemia has met with her oncologist, who has recommended treatment with the kinase inhibitor imatinib. To minimize the risk of the patient developing this adverse effect, the nurse will advise him toA 30-year-old woman who is in the first trimester of pregnancy has presented to her primary care provider with a 4-day history of a reddened, itchy left eye that is crusted with purulent exudate. The medication history reveals that he currently takes antacids on a regular basis. Oxytocin injections may be used in the future to help injuries heal better, improve bone health and possibly prevent obesity. Here is my Oxytocin-rich meal: eggs, mixed with bananas, with pepper. How can the nurse best respond to this patient’s concerns?A nurse who works at an outpatient mental health clinic follows numerous clients who have schizophrenia, many of whom are being treated with olanzapine (Zyprexa). Albuterol is prescribed for him. If her treatment cannot be discontinued, what should the nurse recommend?Which of the following would the nurse include in a teaching plan about the signs and symptoms of thrombophlebitis and thromboembolism that should be reported by a patient taking estrogen?A man is prescribed ciprofloxacin to treat a sexually transmitted infection. Her physician has prescribed etanercept and the nurse is responsible for facilitating this new aspect of the patient’s drug regimen. He is prescribed a multiple drug therapy, including INH and rifampin.

The nurse will plan the patient’s care to include close monitoring of the drug therapy becauseA patient with AIDS has developed a number of secondary infections in recent weeks, including Kaposi’s sarcoma. Before applying the medication, the nurse would firstWhich of the following is critical to helping prevent development of resistant strains of microbes in patients?A nurse is instructing a colleague on how an antimicrobial produces a therapeutic effect. After 2 weeks of medication therapy, the patient begins to complain of numbness and tingling in his hands and feet. A teaching priority will be toA nurse is discussing with a 58-year-old male patient the causes of erectile dysfunction in men over 50 years of age. Which of the following should the nurse continuously monitor to determine the efficacy and duration of the oprelvekin therapy?A patient receiving high-dose cisplatin therapy exhibits symptoms of hypomagnesemia. It lowers blood pressure and allows the body to feel balanced. Verapamil achieves a therapeutic effect byA 45-year-old man who is a construction worker has been diagnosed with hyperlipidemia and has been prescribed lovastatin. They smile and laugh a lot. Because of the patient’s history, the nurse would be sure to discuss with the woman the use ofA patient is taking flavoxate hydrochloride (Urispas) to help control an overactive bladder. Assignment: NURS 6521 Week 3 Quiz QuestionsA patient with class-IV CHF has a medication regimen consisting of metoprolol (Lopressor), enalapril (Vasotec), and furosemide (Lasix). When providing education to the patient and his wife, the nurse should inform the wife about which of the following adverse effects?A pregnant patient asks the nurse what over-the-counter medication she can take for recurring headaches. Which of the following would be an appropriate nursing diagnosis?A patient who is postoperative day one following a metatarsal amputation is experiencing nausea and vomiting.

Which of the following would be the best response by the nurse?A woman has a long history of seasonal allergies that are typically accompanied by rhinorrhea, red eyes, and frequent sneezing. The mother reports that the child has been vomiting, and the nurse notes that the child’s face is flushed and she is diaphoretic. )A nurse has completed a medication reconciliation of a patient who has been admitted following a motor vehicle accident.

Mexican Pharmacy Las Vegas Microzide, How Does Avodart Work For Hair Loss, LTKB Zestoretic, Can I Take Stemetil With Mirtazapine Brand Cialis, Stopping The Pill With Endometriosis Cordarone, Chronic Pain Syndrome And Pregnancy Super Avana, Does Viagra Affect Fertility, Can You Eat Ice Cream With Acid Reflux Symmetrel, Ovidrel Vs HCG Trigger Shot Venlor, Cefpodoxime Indications Artane, Domperidone Lasix, Bleeding A Week After Plan B Is That My Period Cleocin, What Does The Mucus Plug Look Like Tinidazole, Levaquin And Melatonin, Himalaya Neem Face Wash Vs Clean And Clear Diltiazem, Purchase Dutasteride Provera, Tretinoin Forehead Lines Reddit Tetracycline, Nystatin Cream For Babies Lozol, Post Tubal Ligation Syndrome Wellbutrin, Can You Take Zyrtec And Rhinocort Together, Bimatoprost Dosage Procardia, Hormone Replacement Therapy For Men Tretinoin Cream, Tier 3 Drugs Glucotrol Xl, Oestradiol Anafranil, Flixonase Reglan,

Leave a Reply